Translator Disclaimer
2022 Maslov index for heteroclinic orbits of non-Hamiltonian systems on a two-dimensional phase space
Qin Xing
Topol. Methods Nonlinear Anal. 59(1): 113-130 (2022). DOI: 10.12775/TMNA.2021.005

Abstract

Motivated by [12] and [11], we use a geometric approach to define the Maslov index for heteroclinic orbits of non-Hamiltonian systems on a two-dimensional phase space, and we proceed by explaining the Maslov index is equal to the sum of the nullity of a family of Fredholm operators. As an application, we illustrate the role of our results in the Nagumo equation.

Citation

Download Citation

Qin Xing. "Maslov index for heteroclinic orbits of non-Hamiltonian systems on a two-dimensional phase space." Topol. Methods Nonlinear Anal. 59 (1) 113 - 130, 2022. https://doi.org/10.12775/TMNA.2021.005

Information

Published: 2022
First available in Project Euclid: 23 March 2022

Digital Object Identifier: 10.12775/TMNA.2021.005

Keywords: heteroclinic orbits , Maslov index , Nagumo equations , non-Hamiltonian systems on a two-dimensional phase space , spectral flow

Rights: Copyright © 2022 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 1 • 2022
Back to Top